# SDR ZW0A0100602

- Difficulty date: April 20, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 16,839 hours, 5,712 cycles
- Engine: Pwa PW2037
- Engine time: 4,993 hours, 1,619 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

THE LEFT ENGINE OIL QUANTITY DECREASED IN FLIGHT.  OIL PRESSURE EVENTUALLY DECREASED TO RED LINE.  ENGINE WAS SHUT DOWN, AN UNSCHEDULED LANDING MADE AT DTW.  CHECK-C 10-17-99 LAX.
